# SDR UHLA2013102500556

- Difficulty date: October 25, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 22,655 hours, 15,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL OUT OF HOLDER.  R & R L1 DOOR EVAC SLIDE IAW AMM 25-65-01.
